RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polterovich, Leonid Viktorovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 1

Number of views:
This page:1073
Abstract pages:1796
Full texts:509
References:255
Professor
Website: http://www.math.tau.ac.il/~polterov/, https://sites.google.com/site/polterov/home

http://www.mathnet.ru/eng/person21751
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212615

Publications in Math-Net.Ru
2017
1. L. Charles, L. Polterovich, “Sharp correspondence principle and quantum measurements”, Algebra i Analiz, 29:1 (2017),  237–278  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:1 (2018), 177–207  isi  scopus
2. Leonid Polterovich, Egor Shelukhin, Vukašin Stojisavljević, “Persistence modules with operators in Morse and Floer theory”, Mosc. Math. J., 17:4 (2017),  757–786  mathnet  isi
3. Kai Cieliebak, Yakov Eliashberg, Leonid Polterovich, “Contact Orderability up to Conjugation”, Regul. Chaotic Dyn., 22:6 (2017),  585–602  mathnet  mathscinet  isi  scopus
2003
4. G. P. Paternain, L. V. Polterovich, K. Siburg, “Boundary rigidity for Lagrangian submanifolds, non-removable intersections, and Aubry–Mather theory”, Mosc. Math. J., 3:2 (2003),  593–619  mathnet  mathscinet  zmath  isi  elib
1989
5. M. L. Byalyi, L. V. Polterovich, “Lagrangian projections of invariant tori of Hamiltonian systems with two degrees of freedom”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 54–55  isi
6. L. V. Polterovich, “Strongly optical lagrangian manifolds”, Mat. Zametki, 45:2 (1989),  95–104  mathnet  mathscinet  zmath; Math. Notes, 45:2 (1989), 152–158  isi
1988
7. L. V. Polterovich, “Geodesics on the two-dimensional torus with two rotation numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988),  774–787  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:1 (1989), 101–114
8. L. V. Polterovich, “On transport in dynamical systems”, Uspekhi Mat. Nauk, 43:1(259) (1988),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:1 (1988), 251–252  isi
1986
9. M. L. Byalyi, L. V. Polterovich, “Geodesic flows on the two-dimensional torus and phase transitions “commensurability-noncommensurability””, Funktsional. Anal. i Prilozhen., 20:4 (1986),  9–16  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:4 (1986), 260–266  isi
1984
10. L. V. Polterovich, “Asymptotics of the scattering problem for a system of one-dimensional particles”, TMF, 59:3 (1984),  354–366  mathnet  mathscinet; Theoret. and Math. Phys., 59:3 (1984), 550–559  isi

Presentations in Math-Net.Ru
1. Persistence modules in symplectic topology
L. Polterovich
International conference Contemporary mathematics devoted to 80 anniversary of V. I. Arnold
December 19, 2017 16:45   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020